Open Access
Translator Disclaimer
2008 Subrings of the Asymptotic Hecke Algebra of Type $H_4$
Dean Alvis
Experiment. Math. 17(3): 375-383 (2008).

Abstract

The structure of the subring $J^{\Gamma \cap \Gamma^-1$ of the asymptotic Hecke algebra is described for $\Gamma$}a left cell of the Coxeter group of type $H_4$. A small set of generators over $\mathbb{Z}$ is produced. The subalgebras spanned by a subset of the basis $\left\{t_x\right\}_{x\in \Gamma\cap\Gamma^-1$ are determined.

Citation

Download Citation

Dean Alvis. "Subrings of the Asymptotic Hecke Algebra of Type $H_4$." Experiment. Math. 17 (3) 375 - 383, 2008.

Information

Published: 2008
First available in Project Euclid: 19 November 2008

zbMATH: 1196.20003
MathSciNet: MR2455708

Subjects:
Primary: 20C08

Keywords: Hecke algebras and their representations

Rights: Copyright © 2008 A K Peters, Ltd.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.17 • No. 3 • 2008
Back to Top